Huave Verb Morphology
Bibliographic Data
| ID | 4851199 |
|---|---|
| Authors | Emily F Stairs, Barbara Erickson Hollenbach |
| Year | 1969 |
| Volume | 35 |
| Issue | 1 |
| Pages | 38-53 |
| Publication date | 1969-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465039 |
| OpenAlex | W2027015957 |
| Language | EN |
| Citations received | 1 |
Affix · Linguistics · Morpheme · Syntax · Verb · History · Linguistic Variation and Morphology · Linguistics, Language Diversity, and Identity · Philosophy · Syntax, Semantics, Linguistic Variation
| Citations per year | 0.08 |
|---|---|
| Citation span | 2013 - 2013 (1) |
| Highly cited | No |